Medical Questions > Mental Health > Anxiety and Stress Forum

Zoloft & Bruising??

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
Did you bruise while taking zoloft? This is only my 10th day taking it, and I have bruises on my legs. I understand that zoloft could be causing this. When you stopped taking zoloft, did the bruising problem go away?
Did you find this post helpful?
|

replied April 18th, 2006
Its odd I see this topic. When I was on lexapro and wellbutrin I had tons of bruises. To this day I don't know where they came from. They got quite bad too. I couldn't even wear shorts when springtime came around.
|
Did you find this post helpful?

replied April 18th, 2006
Experienced User
Jeeperjo: I guess either the lexapro or wellbutrin deactivates platelets just like zoloft seems to be doing.

Anyone have this experience with zoloft?
|
Did you find this post helpful?

replied April 18th, 2006
Experienced User
I had the easy bruising with lexapro too but it went away right after I stopped taking it.
|
Did you find this post helpful?

replied April 19th, 2006
Experienced User
I asked my doctor about if zoloft could be causing my easy bruising, she said no. Lol. I dont believe that. I've read a lot about ppl bruising while on these types of meds.
|
Did you find this post helpful?

replied April 21st, 2006
Oh my god!! I have had these unexplained bruises all over my legs and have had no idea why! I am on lexapro, but never thought that could be causing it. Why do antidepressents do that??
|
Did you find this post helpful?

replied April 22nd, 2006
I was covered in bruises from zoloft. Everyone reacts differently to medications. My doctor told me that she had heard of this before and it was an allergic reaction I was having. I went off it, and the bruises went away. There is no doubt in my mind that it was from the zoloft. When I say covered in bruises, I mean I had bruises all over my legs and even my arms and back.
|
Did you find this post helpful?

replied October 12th, 2010
I Googled Zoloft & bruising for the hell of it...look what I've found! It must obviously cause bruising in some, or we wouldn't be on this board! I've always bruised kind of easily, but lately I've had very odd vruising on my thighs & arm...unusual spots. I'm curious as to why? I'll have to research thata little more!
|
Did you find this post helpful?

replied October 24th, 2010
Zoloft is a blood thinner. When u bruise the iron in your blood depletes .I have had lots of bruising on my legs , I have been taking it for seven yrs.
|
Did you find this post helpful?